Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Minimal Pair of Recursively Enumerable Degrees

C. E. M. Yates
The Journal of Symbolic Logic
Vol. 31, No. 2 (Jun., 1966), pp. 159-168
DOI: 10.2307/2269807
Stable URL: http://www.jstor.org/stable/2269807
Page Count: 10
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Minimal Pair of Recursively Enumerable Degrees
Preview not available

Page Thumbnails

  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168